# SDR ASAA2013030294043

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,226 hours, 7,745 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Worn
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET AND FAN BLADES DETAILED INSPECTION.  FOUND NR 1 FAN DUCT PANEL HAS FASTENER HEAD WORN THRU PANEL.  REF AMM 72-23-07, PG 402.  R & R NR1 FAN DUCT PANEL, REF MM 72-23-07.
